MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,FASTAK II; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,FASTAK II; SCREW, FIXATION, BONE
Model Number SUTR ANCH,FASTAK II
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Observation revealed that the anchor was not present with the device, and the suture fiber was not contained inside.Because the anchor was not returned, complaint could not be confirmed.The most likely cause for the reported failure can be attributed to user error due to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.- unrelated: observation revealed unknown discoloration along the shaft.- refer to photos #1-3.
 
Event or Problem Description
It was reported that during a bankart repair, the implant failed to anchor and fell out off the bone.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SUTR ANCH,FASTAK II
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19288726
Report Number1220246-2024-03114
Device Sequence Number21005773
Product Code HWC
UDI-Device Identifier00888867010376
UDI-Public00888867010376
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberSUTR ANCH,FASTAK II
Device Catalogue NumberAR-1324HF-1
Device Lot Number10738444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown